Volume 12, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Quakebend deformations in complex hyperbolic quasi-Fuchsian space

Ioannis D Platis

Geometry & Topology 12 (2008) 431–459
Bibliography
1 B Apanasov, Bending deformations of complex hyperbolic surfaces, J. Reine Angew. Math. 492 (1997) 75 MR1488065
2 D B A Epstein, A Marden, Convex hulls in hyperbolic space, a theorem of Sullivan, and measured pleated surfaces, from: "Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984)", London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 113 MR903852
3 E Falbel, R A Wentworth, Eigenvalues of products of unitary matrices and Lagrangian involutions, Topology 45 (2006) 65 MR2170495
4 W M Goldman, Complex hyperbolic geometry, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1999) MR1695450
5 W M Goldman, M Kapovich, B Leeb, Complex hyperbolic manifolds homotopy equivalent to a Riemann surface, Comm. Anal. Geom. 9 (2001) 61 MR1807952
6 S P Kerckhoff, The Nielsen realization problem, Ann. of Math. $(2)$ 117 (1983) 235 MR690845
7 C Kourouniotis, Deformations of hyperbolic structures, Math. Proc. Cambridge Philos. Soc. 98 (1985) 247 MR795891
8 C Kourouniotis, Bending in the space of quasi-Fuchsian structures, Glasgow Math. J. 33 (1991) 41 MR1089952
9 C Kourouniotis, The geometry of bending quasi-Fuchsian groups, from: "Discrete groups and geometry (Birmingham, 1991)", London Math. Soc. Lecture Note Ser. 173, Cambridge Univ. Press (1992) 148 MR1196924
10 J R Parker, I D Platis, Open sets of maximal dimension in complex hyperbolic quasi-Fuchsian space, J. Differential Geom. 73 (2006) 319 MR2226956
11 J R Parker, I D Platis, Complex hyperbolic Fenchel–Nielsen coordinates, Topology (2007)
12 J R Parker, C Series, Bending formulae for convex hull boundaries, J. Anal. Math. 67 (1995) 165 MR1383492
13 I D Platis, Complex symplectic geometry of quasi-Fuchsian space, Geom. Dedicata 87 (2001) 17 MR1866841
14 C Series, An extension of Wolpert's derivative formula, Pacific J. Math. 197 (2001) 223 MR1810217
15 W P Thurston, Three-dimensional geometry and topology. Vol. 1, Princeton Mathematical Series 35, Princeton University Press (1997) MR1435975
16 D Toledo, Representations of surface groups in complex hyperbolic space, J. Differential Geom. 29 (1989) 125 MR978081
17 P Will, Lagrangian decomposability of some two-generator subgroups of $\mathrm PU(2,1)$, C. R. Math. Acad. Sci. Paris 340 (2005) 353 MR2127109
18 S Wolpert, The Fenchel–Nielsen deformation, Ann. of Math. $(2)$ 115 (1982) 501 MR657237
19 S Wolpert, On the symplectic geometry of deformations of a hyperbolic surface, Ann. of Math. $(2)$ 117 (1983) 207 MR690844